Publications 2015

  1. J. C. R. Alcantud, R. de Andrés and J. M. Cascón. Pairwise dichotomous cohesiveness measures. Group Decision and Negotiation 24 (2015), 833-854.
  2. J. C. R. Alcantud and S. Díaz. Conditional extensions of fuzzy preordersFuzzy Sets and Systems 278 (2015), 3-19.
  3. J. L. García-Lapresta and R. A. Marques Pereira. The dual decomposition of aggregation functions and its application in welfare economics. Fuzzy Sets and Systems 281 (2015), 188-197.
  4. J. L. García-Lapresta and D. Pérez-Román. Ordinal proximity measures in the context of unbalanced qualitative scales and some applications to consensus and clustering. Applied Soft Computing 35 (2015), 864-872.
  5. M. D. García-Sanz and J. C. R. Alcantud. Sequential rationalization of multivalued choice. Mathematical Social Sciences 74 (2015), 29-33.
  6. J. M. Gutiérrez. Majorization comparison of closed list electoral systems through a matrix theoremAnnals of Operations Research 235 (2015), 807-814.
  7. J. M. Gutiérrez. A case of misreckoning: the Catalonian election of 2012Estadística Española 57 (2015), 197-210.
  8. B. Llamazares. Constructing Choquet integral-based operators that generalize weighted means and OWA operatorsInformation Fusion 23 (2015), 131-138.
  9. B. Llamazares: A study of SUOWA operators in two dimensions. Mathematical Problems in Engineering 2015, Article ID 271491, 12 pages.
  10. B. Llamazares and T. Peña. Positional voting systems generated by cumulative standings functions. Group Decision and Negotiation 24 (2015), 777-801.
  11. B. Llamazares and T. Peña. Scoring rules and social choice properties: some characterizations. Theory and Decision 78 (2015), 429-450.
  12. B. Llamazares and P. Pérez-Asurmendi. Triple-acyclicity in majorities based on difference in support. Information Sciences 299 (2015), 209-220.

  • New publication in Mathematics

    The paper «Two new families of supra-soft topological spaces defined by separation axioms», by T. Al-shami, J. C. R. Alcantud, and A. A. Azzam, has been accepted for publication in Mathematics.The impact factor of this journal is 2.592 (Clarivate Analytics JCR, 2021). This is an Open Access article.


  • New publication in AIMS Mathematics

    The paper «New generalization of fuzzy soft sets: (a,b)-Fuzzy soft sets», by T. Al-shami, J. C. R. Alcantud, and A. Mhemdi, has been accepted for publication in AIMS Mathematics.The impact factor of this journal is 2.739 (Clarivate Analytics JCR, 2021). This is an Open Access article.


  • New publication in Artificial Intelligence in Medicine

    The paper «An integrated ELECTRE method for selection of rehabilitation center with m-polar fuzzy N-soft information», by and M. Akram, M. Sultan and J. C. R. Alcantud, has been accepted for publication in Artificial Intelligence in Medicine. The impact factor of this journal is 7.011 (Clarivate Analytics JCR, 2022).

    AIIM

  • New publication in Information Sciences

    The paper «A three-way decision approach with prospect-regret theory via fuzzy set pair dominance degrees for incomplete information systems«, by J. Zhan, W. Wang,  J. C. R. Alcantud and J. Zhan, has been accepted for publication in Information Sciences.The impact factor of this journal is 8.233 (Clarivate Analytics JCR, 2022).


  • New publication in Mathematical Biosciences and Engineering

    The paper «Extended fuzzy N-soft PROMETHEE method and its application in robot butler selection», by M. Akram, M. Sultan, J. C. R. Alcantud and M. M. Ali Al-Shamiri, has been accepted for publication in Mathematical Biosciences and Engineering. The impact factor of this journal is 2.194 (Clarivate Analytics JCR, 2022).